Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 16, NWS Wilmington, NC

June 4, 2007Bladen County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 4, 2007, 6:40 PM EDT for Bladen County, North Carolina. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2007, 6:40 PM EDT (22:40 UTC)
Expired
Jun 4, 2007, 7:18 PM EDT
In force
38 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

County Bladen County, NC

The radar

The Wilmington radar (KLTX), 85 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:45 PM EDTTSTM WND DMG5 Nnw Tar Heel, NCLOCAL FIREFIGHTER REPORTED TREES DOWN AND 3 HOMES HAD WINDOWS BLOWN OUT BY HIGH WINDS IN THE DUART COMMUNITY.
Jun 4, 6:45 PM EDTTSTM WND DMGTar Heel, NCMANY TREES AND POWER LINES DOWN. POWER WAS OUT TO NORTH SIDE OF TOWN. EMERGENCY MANAGEMENT REPORTED DAMAGE WAS FROM STRAIGHT LINE WINDS.
Jun 4, 6:50 PM EDTTSTM WND DMG5 E Tar Heel, NCBLADEN COUNTY SHERIFFS OFFICE REPORTED TREES AND POWER LINES DOWN IN THE WHITE OAK COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 042241
SVRILM
NCC017-042330-
/O.NEW.KILM.SV.W.0016.070604T2240Z-070604T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
640 PM EDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 730 PM EDT

* AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  DUART AND TAR HEEL...OR ABOUT 13 MILES NORTHEAST OF                
  LUMBERTON...AND MOVING EAST  =AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   TAR HEEL AND WHITE OAK BY 645 PM...
   AMMON BY 655 PM...
   SMITHS CROSSROADS BY 715 PM...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO COULD DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3485 7849 3464 7832 3464 7882 3465 7881
      3467 7881 3469 7880 3483 7889

$$


TRA
3 follow-up statements
000 
WWUS52 KILM 042253
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
652 PM EDT MON JUN 4 2007

NCC017-042330-
/O.CON.KILM.SV.W.0016.000000T0000Z-070604T2330Z/
BLADEN NC-
652 PM EDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN BLADEN COUNTY...

AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RUSKIN...OR ABOUT 9 MILES NORTHWEST OF ELIZABETHTOWN...
MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   AMMON BY 700 PM EDT...
   SMITHS CROSSROADS BY 720 PM EDT...

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT 
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE 
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON 
NC.

LAT...LON 3465 7833 3464 7858 3464 7860 3465 7872
      3474 7877 3483 7873 3485 7850

$$

TRA
000 
WWUS52 KILM 042302
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
702 PM EDT MON JUN 4 2007

NCC017-042330-
/O.CON.KILM.SV.W.0016.000000T0000Z-070604T2330Z/
BLADEN NC-
702 PM EDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTH CENTRAL BLADEN COUNTY...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR AMMON...OR ABOUT 7 MILES NORTH OF ELIZABETHTOWN...MOVING
EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   SMITHS CROSSROADS BY 720 PM EDT...

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3479 7844 3476 7844 3469 7836 3466 7834
      3465 7835 3466 7862 3473 7867 3484 7871
      3485 7850

$$

TRA
000 
WWUS52 KILM 042318
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
717 PM EDT MON JUN 4 2007

NCC017-042330-
/O.CAN.KILM.SV.W.0016.000000T0000Z-070604T2330Z/
BLADEN NC-
717 PM EDT MON JUN 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BLADEN COUNTY IS 
CANCELED...

AT 711 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE SEVERE 
THUNDERSTORM WARNING EARLIER HAS WEAKENED. THE WARNING HAS THEREFORE 
BEEN CANCELED.

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...PLEASE 
REPORT IT TO NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON 
NC.

LAT...LON 3479 7844 3476 7844 3469 7836 3466 7834
      3465 7835 3466 7862 3473 7867 3484 7871
      3485 7850

$$

TRA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:07 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 4, 4:07 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
407 PM EDT MON JUN 4 2007

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE EASTERN CAROLINAS
TONIGHT. A COLD FRONT WILL APPROACH THE AREA WEDNESDAY...FOLLOWED
BY HIGH PRESSURE THURSDAY THROUGH SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
TEMPS RIGHT AROUND 90 IN MOST PLACES..BUT AS SEA BREEZE PENETRATED
INLAND TEMPS DROPPED A COUPLE OF DEGREES ALONG THE COAST. DEWPOINTS
TO NEAR 70 ALONG COAST AND NEAR 60 INLAND.  WILL REMAIN IN A W TO SW
FLOW THROUGH THIS EVENING. A BROAD SURFACE TROUGH WILL MOVE OVER OUR
LOCAL AREA INTO THIS EVENING AS SHORTWAVE IMPULSES MOVE AROUND THE
THE 500 MB TROUGH MOVING INTO THE OHIO VALLEY HELPING TO PROVIDE
SOME FOCUS FOR SHOWER AND THUNDERSTORMS THIS AFTERNOON. ALSO WILL
SEE A BIT OF JET ENERGY AS WE MOVE INTO THIS EVENING TO PROVIDE
ADDITIONAL SUPPORT. SOUTH CAROLINA ZONES NOW UNDER A SLIGHT RISK FOR
DAY 1. LIS TO -5 AND CAPE NEAR 1400 FOR THIS AFTERNOON INTO THIS
EVENING. THE WINDS FROM SURFACE THROUGH LOWER LEVELS SHOW WINDS
INCREASE OUT OF THE SW FROM 15 TO 30 KTS THROUGH 1500 FT. THE MAIN
STEERING FLOW FOR ANY STORMS THAT DEVELOP WILL BE OUT OF THE W NEAR
20 KTS. WRF SHOWS SPOTTY QPF IN CLUSTERS OF SHOWERS OR THUNDERSTORMS
MAINLY FROM 21Z TO 06Z.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
DOES NOT LOOK LIKE PRECIP WILL BE MUCH OF A CONCERN ON TUESDAY AS
SOUTHWEST FLOW AT THE SURFACE AND STRONG MID LEVEL WEST-SOUTHWEST
FLOW AT 850/700 MB KEEPS SEA BREEZE PINNED CLOSE TO THE COAST.
SOUTHWEST FLOW AND LACK OF SIGNIFICANT INLAND SEA BREEZE PENETRATION
MEANS HIGHS WILL RUN WELL ABOVE CLIMO...OVER 90 IN MANY PLACES.
SHOULD BE A GOOD ENVIRONMENT FOR POP UP CU BUT IT LOOKS TOO DRY
ABOVE 750MB TO SUPPORT ANY SIGNIFICANT/MEASURABLE PRECIP. WEAK
SHORTWAVE RUNS UP THE COAST TUESDAY NIGHT INTO WEDNESDAY WHICH COULD
GET SOME OVERNIGHT SHRA/TSRA GOING. WILL KEEP INHERITED SLIGHT
CHANCE POPS IN THE FORECAST WITH HIGHEST POPS ALONG THE COAST
DECREASING INLAND.

WEAK FRONT/SURFACE BOUNDARY MOVES INTO THE AREA ON WEDNESDAY WHICH
MAY GET SOME ISOLATED SHRA/TSRA GOING. DO NOT THINK THERE IS GOING
TO BE MUCH IF ANY MEASURABLE PRECIP DESPITE THE PRESENCE OF THE
SURFACE BOUNDARY. MOISTURE ALOFT IS LIMITED AND VERTICAL MOTION
LOOKS TO BE LIMITED. KEEPING POPS OUT FOR WEDNESDAY/WEDNESDAY
NIGHT...WHICH IS SUPPORTED BY 12Z MOS POPS.

SWLY FLOW WILL HELP MOVE MAX TEMPS WELL ABOVE CLIMO TUESDAY. COLD
FRONT WILL DROP SOUTH OVER THE REGION WEDNESDAY. STRONG DAYTIME
HEATING AND CONVERGENCE ALONG THE FRONT SHOULD AGAIN BE ADEQUATE TO
SPARK ISOLATED TO WIDELY SCATTERED CONVECTION...PEAKING DURING THE
AFTERNOON AND EARLY EVENING HOURS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
MID/UPPER RIDGE WILL BE BUILDING IN FROM THE WEST TO START THE PD
WHILE WHATS LEFT OF BACKDOOR COLD FRONT LIFTS TO THE NORTH
ESTABLISHING A WEAK SWRLY FLOW. A CONTINUATION OF ABV CLIMO TEMPS IS
EXPECTED TO CONTINUE WITH LITTLE IMPETUS FOR RAINFALL OTHER THAN A
SEABREEZE. FCST SOUNDINGS SHOW THAT THE ATMOSPHERE WILL BE TOO DRY
TO SUPPORT ANY PRECIP ALONG THE BOUNDARY HOWEVER. FLAT RIDGING WILL
PERSIST THROUGH THE WEEKEND BUT THERE ARE STILL SOME UNCERTAINTIES
REGARDING SOME ADMITTEDLY SMALL RAIN CHANCES. TEMPS WILL STAY WARM
BUT THE RIDGE MAY END UP WEAKENED ON ITS EAST SIDE BY A WATLANTIC
TROUGH. THIS COULD PAVE THE WAY FOR SOME NW FLOW VORT CENTERS THAT
WOULD MOVE OVER AMPLE MOISTURE/INSTABILITY TO SUPPORT CONVECTION.
HOWEVER SINCE THERE IS STILL TOO MUCH UNCERTAINTY REGARDING THIS
POSSIBILITY THE FCST WILL REMAIN DRY SAVE FOR SILENT 20 POPS FOR
CONSISTENCY. STRONG PIEDMONT TROUGHINESS PORTRAYED BY GFS SEEMS
MOSTLY BORNE FROM FEEDBACK. ENSEMBLE GUIDANCE TEMPS HAVE BACKED OFF
SLIGHTLY BUT INLAND HEAT INDICES STILL UPPER 90S/100 FOR A GOOD PART
OF THE WEEKEND.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
EXCEPT FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS NEAR FLO
23-05Z...AND NEAR MYR AROUND 07Z-10Z...NO SIG WEATHER/HAZARDS
EXPECTED AT THE TERMINALS THROUGH TUESDAY NOON. SOUTHWEST WINDS
THIS AFTERNOON 10-20 KNOTS INLAND TERMINALS...15-25 KNOTS AT THE
COASTAL TERMINALS. WINDS REMAIN 5-10 KNOTS TONIGHT THUS FOG NOT
EXPECTED TUESDAY MORNING. VFR WITH WEST SOUTHWEST WINDS AROUND 10
KNOTS TUESDAY MORNING.

CHANCE OF IFR THURSDAY MORNING. WIDELY SCATTERED AFTERNOON/EVENING
THUNDERSTORMS POSSIBLE THROUGH FRIDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
SEAS INCREASING TO SMALL CRAFT CRITERIA THIS EVENING IN NORTHERN 2
ZONES WITH EXERCISE CAUTION ELSEWHERE AS SW GRADIENT TIGHTENS FOR A
BRIEF PERIOD. BY MORNING WINDS AND SEAS WILL DECREASE BELOW SCA
CRITERIA. WILL SEE SOME SPOTTY SHOWERS AND THUNDERSTORMS OVER WATERS
THROUGH TONIGHT.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
SOUTHWESTERLY FLOW OF 15 TO 20 KT WILL CONTINUE THROUGH TUESDAY AND
INTO TUESDAY NIGHT. GRADIENT WILL WEAKEN AS FRONT/SURFACE BOUNDARY
MOVES INTO THE AREA LATE TUESDAY THEN STALLS IN THE AREA ON
WEDNESDAY. WIND DIRECTION WILL BE HIGHLY VARIABLE WEDNESDAY AND
WEDNESDAY NIGHT...MAINLY DEPENDANT ON THE LOCATION OF THE BOUNDARY.
SEAS WILL GRADUALLY FALL FROM 3 TO 5 FT ON TUESDAY DOWN TO 1 TO 3 FT
WEDNESDAY AND WEDNESDAY NIGHT.

LONG TERM /THURSDAY THROUGH SATURDAY/...
S TO SW WINDS SHOULD DOMINATE THE PD AS HIGH PRESSURE REMAINS WELL
OFF THE COAST. POSSIBLE FCST UNCERTAINTY IN SPEEDS BY 5 TO 10 KTS
SINCE THERE IS UNCERTAINTY REGARDING THE REALITY/STRENGTH OF A
WEEKEND PIEDMONT TROUGH AND HOW MUCH IT WOULD SQUEEZE THE GRADIENT.
SEAS GENERALLY IN THE 2 TO 3 FT RANGE AND LARGELY WIND DRIVEN WITH
ABOUT A 1 FT SE SWELL ALSO DEVELOPING GRADUALLY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT
     TUESDAY FOR AMZ250-252.

&&

SYNOPSIS...40
NEAR TERM...III
SHORT TERM...40
LONG TERM...005
AVIATION...MRR
Hazardous weather outlook, Jun 4, 3:55 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
355 PM EDT MON JUN 4 2007

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-052000-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-
355 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ046-052000-
GEORGETOWN-
355 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ON THE AREA BEACHES ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-052000-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
355 PM EDT MON JUN 4 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-052000-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
355 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 4, 5:19 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
519 PM EDT MON JUN 4 2007

NCZ087-SCZ017-023-024-042230-
ROBESON-MARLBORO-DARLINGTON-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE...
DARLINGTON...DILLON
519 PM EDT MON JUN 4 2007

...CLUSTER OF STRONG THUNDERSTORMS TO MOVE ACROSS THE AREA...

A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE EAST AT AROUND 20 MPH LATE
THIS AFTERNOON...AFFECTING AREAS FROM BENNETTSVILLE AND
DARLINGTON...INTO DILLON AND PEMBROKE WITH GUSTY WINDS AND HEAVY
RAINFALL.

THESE STORMS WILL AFFECT MUCH OF DARLINGTON AND MARLBORO COUNTIES
THROUGH 6 PM...DROPPING UP TO AN INCH OF RAIN AND PRODUCING WIND
GUSTS UP TO 40 MPH...AS WELL AS THE POTENTIAL FOR CLOUD TO GROUND
LIGHTNING AND SMALL HAIL. THESE STORMS WILL MOVE EAST INTO DILLON
AND WESTERN ROBESON COUNTIES AFTER 530 PM.

TRA
Special weather statement, Jun 4, 6:14 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
614 PM EDT MON JUN 4 2007

NCZ087-042315-
ROBESON-
INCLUDING THE CITY OF...LUMBERTON
614 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL
APPROACHING LUMBERTON...

AT 612 PM...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER OF
STRONG THUNDERSTORMS ACROSS WESTERN AND NORTHERN ROBESON
COUNTY...MOVING EAST AT AROUND 30 MPH. THESE THUNDERSTORMS WILL
IMPACT THE LUMBERTON AND FAIRMONT AREAS BETWEEN 620 PM AND 700
PM...PRODUCING WIND GUSTS OVER 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND SMALL HAIL. IN ADDITION...THESE STORMS COULD
PRODUCE OVER HALF AN INCH OF RAIN IN A SHORT PERIOD OF TIME.

RESIDENTS OF LUMBERTON AND ALL OF SOUTHERN AND EASTERN ROBESON
COUNTY SHOULD BE ON THE ALERT FOR THESE STRONG THUNDERSTORMS. STAY
TUNED FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL
WEATHER SERVICE.

TRA

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.